# SDR SWI2025F01256

- Difficulty date: March 26, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EMER EXIT DOOR HAS CHAFES AROUND 2EA FASTENER HOLES BELOW WINDOW. (MARKED)   (C-CHECK RO 09/07/2025)PERFORMED A BLEND REPAIR AND FOUND WITHIN LIMITS PER REO 690-52-21-190 REV. -- DATED 2025-04-12.
